# SDR UALA2010092003498

- Difficulty date: September 19, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 46,430 hours, 12,924 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: S212N10145
- Part serial: 73
- Condition: Malfunctioned
- Location: Rt Eng Bleed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT BLEED VALVE DID NOT CLOSE WITH SWITCH. ONLY CLOSED WHEN ISOLATION VALVE IS OPEN AND LT BLEED OPEN, DEFERRED. REPLACED RT ENG BLEED REVERSE FLOW CHECK CONTROL ASSY. OPS CHECKED GOOD,  NO FAULTS.
